# SDR SWIA202054787

- Difficulty date: November 3, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 36,533 hours, 23,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE STGR 19R APPROXIMATELY JUST FWD OF FS 661+90 HAS CORROSION, MARKED.  C-CHECK RO 12/26/2020.  FOUND REMAINING MATERIAL OF SUPPORT ANGLE ON STR 19R JUST FWD OF FS 661+90 TO BE BEYOND ALLOWABLE DAMAGE LIMITS.  REMOVED AND INSTALLED NEW SUPPORT ANGLE JUST FWD OF FS 661+90 AND STR 19R, REF CRJ 900 SRM AND DWG.  SEE CONTINUATION CARD FOR DETAILS.  COMPLETED FORM M-337.
